# SDR USAA2010121693078

- Difficulty date: November 28, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FUSELAGE SKIN AT BS 814, S20L.  REPAIRED FUSELAGE SKIN AT BS 814, S20L IAW B737 SRM 53-00-01 REPAIR 31 DETAIL XIX.
